Video Gallery — Violence Zone

Kristen’s Story: Prescription-Drug-Induced Aggression

Hearts & Minds: Psychotropic Drugs and Violence:

A lecture by Prof David Healy from the Institute of Psychological Medicine and Clinical Neurosciences at Cardiff University on the over 100 drugs that can cause violence. This was presented at the Cardiff University School of Psychology on 30th April 2013.

Prescription Drug Induced Violence

Dr. David Healy, CEO of, speaks about prescription-drug-induced suicide and homicide at a Chicago-Kent College of Law and Bill Clutter Investigations sponsored event and in an interview with

Part 1

Part 2


The Suicide Zone

Dr. Healy explains how prescription drugs can lead to suicide.

In the video, Dr. Healy also discusses the likelihood of experiencing these side effects, and the steps one should take when experiencing them. Dr. Healy encourages people to visit (http:/ if someone believes they, or someone they know, are experiencing prescription drug-induced suicidal thoughts. Here, they can discover whether others experienced the same side effect, while on the same prescription drug.

RxISK asks: Are prescription drugs to blame for school shooting?

A person who commits a school shooting is usually regarded as the perpetrator, but this may be a mistake, according to Dr. David Healy, CEO of

He says the shooter is often the victim too—the victim of a prescription drug.

In the following video, Dr. Healy explains how prescription drugs can cause someone to commit a school shooting, and what must be done to help prevent this problem.



Comments (5)

  1. Many thanks Dr. Healy for this.
    I’ve decided to stick my head above the parapet after seeing the ‘violence’ video.
    Absolutely no personal axe to grind at all – just left with a few residual symptoms after 104 days maximum on Citalopram ending on March 29, 2011. Yes, twenty-eleven.

  2. Pingback: Automatism and the Insanity Defence | Leonie fennell's Blog

  3. I was on Prozac for over 2 years ( 2001-2003) for depression from Divorce prescrobed by family MD…I had no prior history of violence towards others or my self(35 yr work history as RN full-time in 8 different areas of Nursing….within 1 1/2 yr I was drinking heavily(no prior hx) gambling and exhibiting behaviors I had never done…if my libido was not wiped out I am sure I would have continued promiscuous behavior…physically I am left with cardiomyopathy lt., diverticulitis(one ruptured and ileostomy for 5 mo) bilateral adrenal gland hyperplasia,(over 4cm ech side)and two admissions for attempted suicide (overdose valium) with ventilator assist …I am now recovered cognitively and am able to make reasonable decisions with a normal emotional affect…I educated myself about these SSRI’S and mark ALLERGIC on my medical information…I keep my life as a retied person as drama free as possible and am heartbroken to see the extent of the sickening of our people for pharma profits…anything I can do to help I will…..Thank all of you who risk your jobs to speak up…we all are feeding at the trough of pharma profits and economic divestiture may be a good strategy…..

  4. I was being treated at a local hospital for hepatitis c and was given two type,s of drugs called ribavirin and also interferon….after a short time I developed what I now understand as a pycosis,which is a mistaken belief. My mistaken belief was that I thought that a mouse I wasiwas inside of me ! The confusing thing for me was that the flat that I was in did in fact have
    physical mice present ….they were actually there . At no time during my time whilst on this traetment was I told that I could develope psychosis ! I was immediatemy taken by the nurse I had an appointment with, after she saw me clutching my throught and she asked me why I was doing this , I reply that I had a mouse going up and down my throught….I was taken straight away by taxi to algal psychraitic hospital and was given olanzipine . After about 6-8weeks on olanzipine the psychosis stopped and I was allowed home . 5years later I im still on olanzipine but I didn’t have the presence of mind to question myself that the problem was solved and I didn’t have the presence of mind to question why I was still being prescribed olanzipine to this present day ! It was only after I was visited by an housing departments financial support worker who I a short length of time I have come to value as what I can only describe. As a true friend said to me go to your doctor and ask for a review of your medication. I am currently being still prescribed plaza pine /matos alone for depression/ pro methadone for sleeping because of its sedative effects / and I am now on top of these I am also being prescribed diazepam for issues I am having with very serious anger issues towards others that I feel have wronged me ! I was very scared of the thoughts I was having directed at them in retalliation !!!the thoughts I was having we’re extremely naughty —very dangerous thoughts indeed ,that the level of retribution I had in mind were much more than disturbing and I was scared that could I /would I carry them out ….Iwas that scared that I might be capable of doing such disscusting things that I decided to take my own life before I found myself carrying out these actions. Consequently another true frind contacted the police out of concern for me because I wouldn’t ans my phone to any of his calls ,obviously he found this unusual as we were very good friends ..the police broke down my door and I was found in my bedroom throwing tablets down my kneck . Iwas transported to local hospital where I had to endure an assessment by the mental health team for 5 and a half hours where there forcefully tried to tell me was I aware of life coping stater us and was I aware of life coping skills!!!!!!!!they honestly did not say anything different for 5and a half hours and they then asked me !!!! How I thought that they could help ???how f,ing stupid of them to ask such a profound question such as this ! I jumped up and said that I had endured enough mental torture /because that is what it had turned into and I said to them I was f-ing going home as I had had enough . To date -obelise because of the diazepam /I believe it has helped me calm down to a point where I can think for myself and I can none find more calmer and for myself —I am with a doctor who is working with me on a reduction programme starting with one prescribed drug at a time —finally I am starting to get the right ans thanks to that housing office support worker who agent that extra mile and opened my mind and heart /the heart to live??? Please read the serinity prayer,for those in a similar situation read the words carefully as they are so beautiful ,,they will give you so much inner peace and they will bring you to where you should rightfully be —true to yourself??? Love to all of you out there that need a friend when you are facing difficult times as I did –God bless all who read these words I have wrote..

    • INTERFERON contains polyethylene glycol.
      Volume 10, Number 3, 2008
      Ethical Human Psychology and Psychiatry
      Donald H. Marks, MD, PhD
      Peter R. Breggin, MD
      Derek Braslow, Esq


      The prescribing information for Pegasys and Peg-Intron, interferon alpha 2 antiviral medications used to treat hepatitis C, caution that:

      Life-threatening or fatal neuropsychiatric reactions may manifest in patients receiving therapy with [PEGASYS or Peg-Intron] and include suicide, suicidal ideation, homicidal ideation, depression, relapse of drug addiction, and drug overdose. These reactions may occur in patients with and without previous psychiatric illness. [PEGASYS or Peg-Intron] should be used with extreme caution in patients who report a history of depression. Neuropsychiatric adverse events observed with alpha interferon treatment include aggressive behavior, psychoses, hallucinations, bipolar disorders, and mania.

Leave a Reply

Required fields are marked *